# SDR CALA2022100302655

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 61,449 hours, 26,943 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: NA
- Condition: Odor
- Location: Pack #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE HAD STRONG ODORS IN FLT DECK ANDGALLEY. FOUND NO EVIDENCE OF ODOR. PERFORMED TSM 05-50-00-810-831-A . PERFORMED OPS CHECK OF BOTH PACKS. FOUND #1 PACK TO BE CAUSING ODOR. FOUND #1 PACK TO BE CAUSING ODOR. PERFORMED VISUAL  REPLACED RECIRCULATION FILTERS. RAN LEFT AND RIGHT PACKS. NO SMELLS NOTED.
